MathSciNet Relay Station
MathSciNet bibliographic data
MR2008438 14L30 (14L24 14N35)
Teleman, C.; Woodward, C. Parabolic bundles, products of conjugacy classes and Gromov-Witten invariants. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 3, 713–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement